# SDR AALA201504149031

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 45,689 hours, 25,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Part time: 41,966 hours, 20,464 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SYS FAILS ON L1 DOOR SLIDE.  REPLACED L1 DOOR SLIDE IAW 26L00025011 & OPS CHECKED GOOD.
